# SDR IXXA06SMN135S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND AFT CARGO COMPARTMENT BILGE INTERIOR SPLICE FITTING CRACKED FROM STATION 1040.000 TO STATION 1060.000 LONGERON 31 RIGHT.  REPLACED BILGE INTERIOR SPLICE FITTING FROM STATION 1040.000 TO STATION 1060.000 LONGERON 31 LEFT IAW DC8 SRM 51-1-20D.
